# SDR SWIA200616548

- Difficulty date: April 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 830 hours, 547 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG.  CHECKED LT AND RT SLAT DISCONNECT SENSOR, FOUND RT INBOARD PINS RECESSED AND LT OUTBOARD RECESSED.  CHANGED OUT ALL OLD CONNECTORS WITH NEW-STYLE CONNECTOR.  OPERATIONAL CHECK GOOD IAW AMM 27-51-00.
